# SDR DALA2015012000444

- Difficulty date: January 17, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 71,260 hours, 54,831 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHT AT SEAT 10E WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AND OPS CHECKED GOOD.
